# SDR GTIA2016092801608

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK TAB BROKEN.  REMOVED AND REPLACED FO'S O2 MASK IAW AMM 35-12-41.  OPS AND LEAK CHECKS GOOD
